Results 1 to 3 of 3
Opana ER side effects...
  1. #1
    petiej is offline New Member
    Join Date
    Jul 2009
    Posts
    8

    Default Opana ER side effects...

    Don't know if I'm on the right discussion board, but I'll give it a go...

    I've looked and looked and have not found anyone with the problem of the 'sweating' side effect of Opana.

    I started Opana ER 30mg 2xd 30 days ago. On the very first evening I started this intermittent sweating. A very sudden sopping red-faced sweat, as if I was doing manual labor on a 100 degree day with 100% humidity. I know when it's especially bad because the bigger my husband's eyes get. I guess it lasts a couple of minutes or so, if that, tho' it seems SO much longer. I wake up several times in the night from it (if I'm sleeping at all).

    By the 13th day or so, the sweating tapered off; not as frequent or severe. On day 15 my dose was increased to 40mg 2xday. I knew the sweating was going to get bad again, and it did, but here on my 15th day at this dose, I'm about to lose it. It has not tapered off; the info about it says "some of the side effects may decrease with continued use"; surely by now my body has to have gotten the idea!! It's the only side effect I've had from it, aside from the dose not being quite right yet, tho' I really don't think the dose is the problem.

    I told the doc about it after the first 2 weeks and he said I was in withdrawal from the Avinza I had been taking, because my Opana dose wasn't enough yet. I've been there with the Avinza and this was not part of the w/d, but he wouldn't believe me. (Why can't they give you some credit for knowing your own body and the drugs you've dealt with for years?)

    So, I guess I'm asking if anyone has had the same experience; did it/will it go away or am I going to have to stop the Opana, because I cannot live like this. It is miserable.

  2. #2
    ElizaJane23 is offline New Member
    Join Date
    Feb 2007
    Posts
    10

    Default Might be a problem with opiates?

    I've found this to be a problem with opiates in general. You didn't say if you were male or female, but I know with females so many of our hormone levels are depleted or just about gone. The more time you are on opiates the more problems you have.

    Keep on telling your Dr. - I've found that I have to tell mine things for a couple months before he accepts it as true. Guess he has to have documentation in case the DEA or insurance companies audits his files. That's cool, but it would be good if your Dr. would act like he heard you.

    Sorry I don't have a good answer - hang in there!

  3. #3
    Matt_1989 is offline New Member
    Join Date
    Sep 2009
    Location
    Corn fields of INDIANA
    Posts
    7

    Default too much?

    i used to abuse these and when i did too much i would sweat profusively. do you feel dizzy and kinda funny?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22